# SDR CALA2024041901139

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 108,517 hours, 14,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 422206
- Condition: Abnormal
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019   DR R2 M33098 EMER LIGHT BATTERY CAPACITY CHECK FAIL. TRANSFER REF.NON-ROUTINE HX NRC WO.3012718 AND ORIGINATED BY EMP DR R2 M33098 EMER LT BATTERY PACK REPLACED AND INSTALLATION TEST CARRIED OUT WITH NORMAL RESULT AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC INSPECTED BY IDT INSPECTED OKAY BY
